# SDR AALA20050458

- Difficulty date: July 21, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK AFT OVERWING EMERGENCY EXIT SIGN LIGHT AT ROW 21 LEFT AND RIGHT INOPERATIVE.  RESECURED LOOSE CONNECTION ON BATTERY PACK FOR AFT OVERWING EMERGENCY EXIT SIGN LIGHT AT ROW 21 LEFT AND RIGHT. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
